Volume 15, Number 1 (2016) | JIRSS 2016, 15(1): 71-90 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Diaz-Garcia J A. A Kotz-Riesz-Type Distribution. JIRSS. 2016; 15 (1) :71-90
URL: http://jirss.irstat.ir/article-1-330-en.html

Universidad Autonoma Agraria Antonio Narro Calzada Antonio Narro 1923, Col. Buenavista, 25315 Saltillo, Coahuila, Mexico.
Abstract:   (906 Views)

This article derives the distribution of random matrix X associated with the transformation Y = X*X, such that Y has a Riesz distribution for real normed division algebras. Two versions of this distributions are proposed and some of their properties are studied.

Full-Text [PDF 121 kb]   (233 Downloads)    
Type of Study: Original Paper | Subject: 60Exx: Distribution theory
Received: 2015/11/29 | Accepted: 2016/08/6 | Published: 2016/08/13

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb